# SDR ASOA201001249

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280.00 AFT "J" ANGLE IS CRACKED JUST OTBD OF LBL 9.  REF MWC JOB 8719631, OP 428 FOR REPAIR OF J-ANGLE.  WEB WAS FOUND TO BE CRACKED UPON REMOVAL.
